Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Pain lower right side light vaginal bleeding

Premium Questions

Dr.   Jacqueline Brown MD

Light vaginal bleeding .Nausea and vomiting with pain.Lower abdominal pain .Sharp abdominal cramps.Pain on one side of my body. Dizziness or weakness.Pain in my... View answer

Answered by : Dr. Jacqueline Brown ( OBGYN)
Dr.  Klerida Shehu MD

i am having light vaginal bleeding with bowel movements, and left lower abdominal pain ... months and is starting to drop again. i feel very tired and also have lt side hip... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr.      Nidhi Setia MD

I am in menopause and have had a hysterectomy 8 years ago. I have right flank pain and am bleeding marginally? I had blood work and urine test that came back ok, so what do u think it could be? ... View answer

Answered by : Dr. Nidhi Setia ( OBGYN)
Dr.  Monika Choudhary MD

vaginally. some harder spots in my abdomen. And some bloating . a little pain here and there. I have been ... View answer

Answered by : Dr. Monika Choudhary ( OBGYN)
Dr. Ramadevi Wani MD

Hi I had an abortion one week back. I am having severe gas pains and light bleeding from two days ago. I was completely ok from the day of the abortion. I was not able to rest too well after ... View answer

Answered by : Dr. Ramadevi Wani ( OBGYN)

Public Forum Discussions

Dr. Purushottam Neurgaonkar MD

regular and have my period on the normal 28 day cycle. I have been experiencing symptoms like lower back pain..nausea...tiredness...dizzy...and my breasts feel full. A couple days ago I had a pinkish ... View answer

Answered by : Dr. Purushottam Neurgaonkar ( OBGYN)
Dr. Rashmi Pandith MD

Period 3 days late. Then came on with a bright red, kind of light. On and off throughout the day. Negative on test two days ago. Pregnancy symptoms, headache, bloating, back aches, lower adobmen pain ... View answer

Answered by : Dr. Rashmi Pandith ( General & Family Physician)
Dr. Vasudha Jayant Athavale MD

symptoms of pregnancy. My breast hurt really bad, i was fatigued, nauseous, headaches, heartburn, lower back pain (although my back has always hurt but its now a little worse), and some foods started ... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr.  Shinas Hussain MD

.e early morning of 8 july light bleeding have started with a little feeling of discomfort in my lower ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

and I m slightly bleeding (it s pink and thicker and sometimes mucus like). I also get alternating pain ... side at a time. I also feel bloated but I don t know if that is just the after affects of alcohol ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)

Mobile Questions and Answers

Dr. Manisha Jain MD

Hello mam, this light vaginal bleeding is ovulation indicator most of the times but can be due to mild abrasion of vagina which will be healed soon. In case bleeding increases or pain starts...

Dr. Anju Choudhary MD

hi there, post coital bleeding is not to be ignored. You may visit your gynecologist and get her to examine your per vaginum and if required a PAP smear can be taken, this will help to rule out any cervical pathology.

Dr.     Suresh Heijebu MD

Hi,yes it could its possible sideffect,consult your gynecologist